# SDR VTZA97152

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31097193
- Condition: Failure
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6568 - IAD-SCE - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE TORQUE, RPM, AND FUEL FLOW FLUCTUATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPLACED RIGHT TORQUE SIGNAL CONDITIONER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
